Tag Archives: Allergy

GoodSense Allergy Relief, Diphenhydramine HCL Antihistamine, 25 mg, 100 Count

Allergy Relief Tablets from GoodSense provide strong relief for sneezing, runny nose, itchy throat and itchy, watery eyes. Each tablet contains 25 mg of diphenhydramine hydrochloride. Compare to Benadryl Allergy active ingredient Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itchy nose or throat.… Read More »

Zyrtec Prescription-Strength Allergy Medicine Tablets With Cetirizine, 70 Count, 10 mg

Zyrtec Tablets relieve your worst allergy symptoms, indoor and out. With 10 milligrams of cetirizine hydrochloride per tablet, this prescription-strength allergy medicine provides 24 hours of relief from common symptoms of hay fever and other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat. Zyrtec is the number-one… Read More »

ValuMeds Allergy Medicine (600 Tablets) Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing (Compare to Active Ingredient in Benadryl Allergy)

Relieve seasonal allergies and experience clearer eyes and healthier breathing with a powerful antihistamine from ValuMeds. If allergies keep you from enjoying the great outdoors or from getting a good night’s rest, you need ValuMeds Allergy Medicine. A powerful antihistamine designed to help relieve allergy symptoms brought on by pollen, pet dander, and the common… Read More »

Zyrtec Allergy Relief Tablets, 140 Count

Zyrtec Tablets relieve your worst allergy symptoms, indoor and out. With 10 milligrams of cetirizine hydrochloride per tablet, this prescription-strength allergy medicine provides 24 hours of relief from common symptoms of hay fever and other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat. Zyrtec is the number-one… Read More »